# SDR COEA0705919

- Difficulty date: September 24, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK, MAJOR REPAIR, LEVEL 2 CORROSION, CORROSION ON LT WING AFT SPAR UPPER CAP.  REMOVED CORROSION AND DAMAGE BLENDED PER SRAS, DO/TS-4213/07.  (M)
